Translator Disclaimer
December 2012 On the Kernel of the Reciprocity Map of Simple Normal Crossing Varieties over Finite Fields
Rin SUGIYAMA
Tokyo J. Math. 35(2): 513-526 (December 2012). DOI: 10.3836/tjm/1358951336

Abstract

In this paper, we study the kernel of the reciprocity map of certain simple normal crossing varieties over a finite field and give an example of a simple normal crossing surface whose reciprocity map is not injective for any finite scalar extension.

Citation

Download Citation

Rin SUGIYAMA. "On the Kernel of the Reciprocity Map of Simple Normal Crossing Varieties over Finite Fields." Tokyo J. Math. 35 (2) 513 - 526, December 2012. https://doi.org/10.3836/tjm/1358951336

Information

Published: December 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1264.14008
MathSciNet: MR3058724
Digital Object Identifier: 10.3836/tjm/1358951336

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.35 • No. 2 • December 2012
Back to Top